Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 30, NWS Burlington, VT

June 8, 2012Clinton County, Franklin County, New York; Grand Isle County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 5:19 PM EDT for Clinton County, Franklin County, New York; Grand Isle County, Vermont. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2012, 5:19 PM EDT (21:19 UTC)
Expired
Jun 8, 2012, 6:15 PM EDT
In force
56 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Clinton County, NY, Franklin County, NY, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 52 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:52 PM EDTHAIL 1Altona, NYPUBLIC
Jun 8, 5:56 PM EDTHAIL 1Ellenburg Depot, NY
Jun 8, 6:05 PM EDTTSTM WND DMGEllenburg, NYTREE BRANCHES AND LEAVES DOWN
Jun 8, 6:05 PM EDTHAIL 1.25Ellenburg, NYHALF-DOLLAR SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WUUS51 KBTV 082119
SVRBTV
NYC019-033-VTC013-082215-
/O.NEW.KBTV.SV.W.0030.120608T2119Z-120608T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
519 PM EDT FRI JUN 8 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRAND ISLE COUNTY IN NORTHWEST VERMONT...
  NORTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
  NORTHEASTERN FRANKLIN COUNTY IN NORTHERN NEW YORK...

* UNTIL 615 PM EDT.

* AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  HUNTINGDON...MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  CHURUBUSCO...ELLENBURG CENTER...ELLENBURG DEPOT...JERICHO...
  SCIOTA...DANNEMORA...CADYVILLE...MORRISONVILLE...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4500 7325 4485 7327 4464 7354 4456 7361
      4499 7414 4500 7413 4502 7331
TIME...MOT...LOC 2119Z 323DEG 35KT 4509 7411

$$
LOCONTO
2 follow-up statements
063 
WWUS51 KBTV 082141
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
541 PM EDT FRI JUN 8 2012

NYC019-033-VTC013-082215-
/O.CON.KBTV.SV.W.0030.000000T0000Z-120608T2215Z/
GRAND ISLE VT-CLINTON NY-FRANKLIN NY-
541 PM EDT FRI JUN 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN FRANKLIN AND NORTHEASTERN CLINTON COUNTIES IN
NORTHERN NEW YORK...AND NORTHWESTERN GRAND ISLE COUNTY IN NORTHWEST
VERMONT...

AT 536 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR CHURUBUSCO...
MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  ELLENBURG CENTER...ELLENBURG MOUNTAIN...JERICHO...ALTONA...
  DANNEMORA...CADYVILLE...SCHUYLER FALLS...MORRISONVILLE...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4500 7325 4485 7327 4464 7354 4456 7361
      4499 7414 4500 7413 4502 7331
TIME...MOT...LOC 2141Z 323DEG 35KT 4492 7393

$$
LOCONTO
200 
WWUS51 KBTV 082209
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
609 PM EDT FRI JUN 8 2012

NYC019-033-VTC013-082219-
/O.EXP.KBTV.SV.W.0030.000000T0000Z-120608T2215Z/
GRAND ISLE VT-CLINTON NY-FRANKLIN NY-
609 PM EDT FRI JUN 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
NORTHEASTERN CLINTON COUNTIES IN NORTHERN NEW YORK...AND NORTHWESTERN
GRAND ISLE COUNTY IN NORTHWEST VERMONT WILL EXPIRE AT 615 PM EDT...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4500 7325 4485 7327 4464 7354 4456 7361
      4499 7414 4500 7413 4502 7331
TIME...MOT...LOC 2209Z 323DEG 35KT 4470 7370

$$
LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:51 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 8, 3:51 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
351 PM EDT FRI JUN 8 2012

.SYNOPSIS...
SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN
UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE
OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS
EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND
WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE
MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 333 PM EDT FRIDAY...FCST REMAINS ESSENTIALLY ON TRACK AS WE
HEAD INTO THE EVENING HOURS. ROBUST NRN STREAM UPPER SHORTWAVE
WILL TRACK INTO FAR ERN MAINE OVERNIGHT WITH HIGH PRESSURE
SETTLING SOUTH INTO OUR AREA TOWARD SUNRISE SATURDAY. UNTIL
THEN...STILL DECENT COVERAGE OF SHOWERS/STORMS THROUGH THE 8/9PM
HOUR AS SFC FRONT AND BEST PVA/DYNAMICAL UPPER SUPPORT PUSH
THROUGH THE REGION. DESPITE CLOUDS AND COOLER PBL TEMPS...MODEST
INSTABILITY...STEEP LOW LVL LAPSE RATES AND INCREASING 0-6KM BULK
SHEAR/DIFFLUENCE ON THE FRONT NOSE OF 500-300 MB UPPER JET SHOULD
KEEP SHOWERS/STORMS GOING THROUGH EARLY EVENING. A FEW COULD STILL
REACH STRONG TO BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF
GUSTY WINDS/HAIL EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER
END THRESHOLDS. OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY
45 TO 55 WITH CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD
BET.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER
OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES
SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S
FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS
CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS
SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY
JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL
CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF
DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED.
HIGHS SEASONAL 70 TO 75.

THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES
INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH
HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER
COMFORTABLE HUMIDITY LEVELS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL
CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN
PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY
FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL
TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE
80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL
SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER
TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP
DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF
RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY
WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM
GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME
WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK
TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO
WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF
VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES
THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR
VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY
1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH
APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS
BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY.

OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND
SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A
WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY
LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR
SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY
PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...JMG
LONG TERM...JN
AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
352 AM EDT FRI JUN 8 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-090800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
352 AM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN
NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON.
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP
TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE
STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE
LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE
OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE
BY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE
NORTH COUNTRY.

In the hours before

Special weather statement, Jun 8, 2:46 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
246 PM EDT FRI JUN 8 2012

VTZ009-011-012-018-019-081945-
EASTERN ADDISON VT-EASTERN RUTLAND VT-WESTERN ADDISON VT-
WESTERN RUTLAND VT-WINDSOR VT-
246 PM EDT FRI JUN 8 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHEASTERN RUTLAND...
NORTHWESTERN WINDSOR AND SOUTHEASTERN ADDISON COUNTIES...

AT 244 PM EDT...A STRONG THUNDERSTORM WAS NEAR SALISBURY...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BRANDON...GOSHEN...FOREST DALE...FLORENCE...HOLDEN...ROBINSON...
CHITTENDEN...PITTSFIELD...STOCKBRIDGE...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

LAT...LON 4395 7306 4393 7300 4379 7260 4356 7282
      4387 7330 4401 7316

LOCONTO
Local storm report, Jun 8, 3:44 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
344 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 W PITTSFIELD          43.77N  72.84W
06/08/2012  M1.25 INCH       RUTLAND            VT   TRAINED SPOTTER

&&

EVENT NUMBER BTV1200138

JMG
Local storm report, Jun 8, 3:47 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             STOCKBRIDGE             43.79N  72.75W
06/08/2012  M0.25 INCH       WINDSOR            VT   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200139

MAB
Special weather statement, Jun 8, 4:25 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
425 PM EDT FRI JUN 8 2012

NYZ087-082130-
SOUTHWESTERN ST. LAWRENCE NY-
425 PM EDT FRI JUN 8 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH WEST CENTRAL ST. LAWRENCE
COUNTY...

AT 422 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF LYN...
MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MORRISTOWN...NORTH HAMMOND...HAMMOND...EDWARDSVILLE...DE PEYSTER...

SEEK SAFE SHELTER IF THREATENING WEATHER APPROACHES.

LAT...LON 4448 7579 4450 7579 4454 7573 4467 7555
      4457 7533 4429 7558 4434 7571 4438 7578
      4443 7581 4448 7582

LOCONTO
Special weather statement, Jun 8, 4:55 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT FRI JUN 8 2012

NYZ028-031-035-VTZ001-002-005-006-016-017-082200-
EASTERN CHITTENDEN VT-EASTERN CLINTON NY-EASTERN ESSEX NY-
EASTERN FRANKLIN VT-GRAND ISLE VT-LAMOILLE VT-WESTERN CHITTENDEN VT-
WESTERN CLINTON NY-WESTERN FRANKLIN VT-
455 PM EDT FRI JUN 8 2012

...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH CLINTON...GRAND
ISLE...NORTHEASTERN ESSEX...NORTHERN CHITTENDEN...SOUTHWESTERN
FRANKLIN AND WEST CENTRAL LAMOILLE COUNTIES...

AT 453 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHWEST OF ALBURGH TO CADYVILLE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MORRISONVILLE...BEEKMANTOWN...LONG POINT...NICHOLS POINT...JACKSON
POINT...PROVIDENCE ISLAND...COLCHESTER REEF...STAVE ISLAND...
APPLETREE POINT...EXIT 17 I89...EXIT 14 I89...WINOOSKI...

LAT...LON 4501 7348 4471 7274 4442 7302 4462 7387
      4485 7399 4500 7402

LOCONTO
Local storm report, Jun 8, 5:07 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
507 PM EDT FRI JUN 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             PLATTSBURGH             44.70N  73.45W
06/08/2012  M0.75 INCH       CLINTON            NY   EMERGENCY MNGR

            CLINTON COUNTY EMERGENCY MANAGER

&&

EVENT NUMBER BTV1200140

MAB

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 4:25 PM EDTSpecial Weather StatementBTVSt. Lawrence65 min
Jun 8, 4:47 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence58 min
Jun 8, 4:55 PM EDTSpecial Weather StatementBTVClinton65 min
Jun 8, 5:07 PM EDTSevere Thunderstorm WarningBTVClinton, Essex41 min
Jun 8, 5:37 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence38 min
Jun 8, 5:51 PM EDTSevere Thunderstorm WarningBTVClinton, Franklin, St. Lawrence54 min
Jun 8, 6:33 PM EDTSevere Thunderstorm WarningBTVClinton, Essex27 min
Jun 8, 6:39 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin, St. Lawrence54 min
Jun 8, 6:56 PM EDTSevere Thunderstorm WarningBTVClinton, Essex64 min
Jun 8, 7:25 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin, St. Lawrence65 min
Jun 8, 2:46 PM EDTSpecial Weather StatementBTVRutland59 min
Jun 8, 2:49 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland, Windsor56 min
Jun 8, 6:01 PM EDTSevere Thunderstorm WarningBTVChittenden, Lamoille, Washington59 min
Jun 8, 6:43 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orange, Washington51 min
Jun 8, 7:48 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Chittenden, Orange, Rutland, Washington and 1 more47 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.